| Model Number |
NL5000 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The potential patient treatment delay happened due to the scanner aborting a scan.We've implemented corrective measures to mitigate risks and prevent errors.Daily calibration and quality assurance testing on the system were completed without any issues.No patient harm or other issues were reported.No additional patient information has been received; if further information has been found follow-up mdr will be submitted.
Event or Problem Description
The scanner aborted a scan, which delayed the diagnosis and treatment of a patient.